Vol. 8, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Constructing the Tits ovoid from an elliptic quadric

William Cherowitzo

Vol. 8 (2008), No. 1, 73–79
Abstract

This note details the construction of the Tits ovoid in PG(3,22e1), e 2, starting with an elliptic quadric in this space. The method employs a special type of net replacement which is here called oval derivation applied to a plane representation of the elliptic quadric.

Keywords
elliptic quadrics, Tits ovoid, plane representation theorem, oval derivation
Mathematical Subject Classification 2000
Primary: 51E21
Milestones
Received: 6 August 2007
Accepted: 28 October 2007
Authors
William Cherowitzo
University of Colorado at Denver
CO
United States